One of the main reasons i started jumbing around when i heard of ccsvi is my constant ringing in both ears. I was diagnosed after a bad left eye optic neuritis relapse on 2 of Dec 2008.
When i left hospital after a five day treatment with solymedrol, i immediately started my tinnitus experience. It started in my left ear and then gone bilateral. My neuro told me that listening to loud music was to blame and of course i laughed at him and never saw him eversince.
While there is no direct relation between ears and jugs anatomicaly speaking, it was obvious to me that there is something about blood flow not working as it should. And i am SURE that solymedrol triggered the effect somehow. Maybe it alters blood flow dynamics or something.Some liberated patients report immediate relief from this terrible thing. I hope it will work for me this way.
All in all, i dont think your question is silly whatsoever because noone really knows what exactly vein malformations can cause.
From all i know, your ear cores could be destroyed by ccsvi. Surely MS cannot directly cause this. The claim that you can go deaf from MS but i am still waiting for an explanation how demyelination or axon death can do it.
On the other hand, blood gone wild sounds like a possible reason...
Take care. Good luck.